# SDR DALA2015093005886

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BALLSCREW ASSY, AFT UNIVERAL JOINT ARM CORRODED INTERNALLY.  REPLACED JOINT MM 27-51-11.
